question-icon

What Causes Tingling Sensation And Numbness In The Hands?

default
Posted on Thu, 9 Nov 2017
Question: Diabetes and cholesterol
Too much acidity gerd and Ibs
I have diabetes from few years my diabetes always gets fluctuated from high to low low to high many times I have to change my medicines as doctors prescribe as I have gone for insulin also my diabetes was fasting 249 and after food 450 now currently my diabetes is after food on random basis 300 as my diabetes increases I frequently go for passing urine and my eyes are affected as I go for urine I get dryness in the eyes. I have tingling and numbness in my hands and feet. I get giddiness also
My cholesterol report are normal
My liver function report shows high values of sgpt 70and ggt 76
My Sonagraphy report show mild hepatomeglay with fatty infiltration in liver
My kidney report are normal
I have too much pain in middle of my stomach. I go for motions 4 to 5 times a day but the motions are not watery.
As acidity increases vomiting sensation also increases
I am suffering a lot
I am unmarried and I get irregular periods
My weight is around 70kg and height 5 feet
Pls Dr suggests me what should I do.
I am suffering from this problem since 1year
I take tablet cyblex m40 for diabetes 2a day
Tablet rozustat10 for Cholesterol l aday
Tablet Aciloc rd at night before dinner
Tablet veloz m morning before breakfast
Tablet bifalic 1a day
Tablet lopamide I a day
Gastroenterologist Dr advise me for gastronomy and Stool culture
Pls tell me how these diseases are related to each other
Is it because of diabetes I am getting urine and liver problems, motion acidity and all
Pls Dr help me in this matter I am in pain a lot pls.
I am sending my reports
doctor
Answered by Dr. Mirjeta Guni (22 minutes later)
Brief Answer:
About diabetes treatment:

Detailed Answer:
Hello and thank you for asking!
I have gone carefully through your concern.
Of course the glucose levels you reported are high but to judge better about it, you need to check HbA1c levels (the mean glucose level of the last three months).
The treatment will be modified depending on it.
The dose of cyblex is low, but rather you need to continue with it, or to change treatment HbA1c will help.
You need also to loose weight in order to improve glycemic control. DIet and physical activity are very important in patient with Diabetes and overweight.
Frequent urine is due to high glucose levels.
The diarrea and stomach pain may be caused by metformine (cyblex contains), so if they began after starting treatment, very probably is caused by it. Did you have diarrea in periods when you didn't take metformine?
In these cases metformine should be stopped.
Regarding to menstrual cycle, some more information are needed; was the cycle regular before or it has been always like that? Have you checked thyroid function?
Will be a pleasure to help you further after some more information.

Kind regards,
Dr.Mirjeta
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Mirjeta Guni

Endocrinologist

Practicing since :2006

Answered : 2411 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Tingling Sensation And Numbness In The Hands?

Brief Answer: About diabetes treatment: Detailed Answer: Hello and thank you for asking! I have gone carefully through your concern. Of course the glucose levels you reported are high but to judge better about it, you need to check HbA1c levels (the mean glucose level of the last three months). The treatment will be modified depending on it. The dose of cyblex is low, but rather you need to continue with it, or to change treatment HbA1c will help. You need also to loose weight in order to improve glycemic control. DIet and physical activity are very important in patient with Diabetes and overweight. Frequent urine is due to high glucose levels. The diarrea and stomach pain may be caused by metformine (cyblex contains), so if they began after starting treatment, very probably is caused by it. Did you have diarrea in periods when you didn't take metformine? In these cases metformine should be stopped. Regarding to menstrual cycle, some more information are needed; was the cycle regular before or it has been always like that? Have you checked thyroid function? Will be a pleasure to help you further after some more information. Kind regards, Dr.Mirjeta